MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 5; COCHLEAR BAHA ATTRACT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB SP MAGNET 5; COCHLEAR BAHA ATTRACT SYSTEM
Model Number 95775
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is submitted on (b)(6) 2018.(b)(4).
 
Event or Problem Description
Per the clinic, the patient experienced pain at magnet site and subsequently was treated with oral antibiotics (date and duration not reported).The implanted device remains.

Brand Name
SP MAGNET 5
Common Device Name
COCHLEAR BAHA ATTRACT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key7275474
Report Number6000034-2018-00387
Device Sequence Number1133391
Product Code LXB
UDI-Device Identifier09321502028677
UDI-Public(01)09321502028677(10)124525(17)201115
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131240
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number95775
Device Catalogue Number95775
Device Lot Number124525
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;